# SDR 96ZZZX2574

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N448DF
- Make and model: Gruman TS2ACALFORST
- Aircraft serial: 144723
- Engine: Wright R182080
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Vent Line Ftng
- Part number: 95473
- Condition: Cracked
- Location: Nac Carb Vent
- Part time: 7,768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FUEL STAINS WERE NOTED ON NACELLE BULKHEAD.  LEAK WAS FOUND BY PRESSURIZING THE FUEL SYSTEM. CRACK BELIEVED TO HAVE BEEN CAUSED BY OVERTORQUING THE PIPE TYPE FITTING DURING OVERHAUL OR ASSEMBLY.  LEFT AND RIGHT WERE CRACKED.  SUBMITTER STATED THIS IS THE THIRD OCCURRENCE NOTED.
